×

zbMATH — the first resource for mathematics

About Euclidean rings. (English) Zbl 0223.13019

MSC:
13F07 Euclidean rings and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Armitage, J.V, Euclid’s algorithm in certain algebraic function fields, (), 498-509 · Zbl 0079.27304
[2] Armitage, J.V, Euclid’s algorithm in algebraic function fields, J. London math. soc., 38, 55-59, (1963) · Zbl 0112.03403
[3] Artin, E, ()
[4] Brandis, A, Über die multiplikative struktur von Körpererweiterungen, Math. Z., 87, 71-73, (1965) · Zbl 0127.26304
[5] Hardy, G.H; Wright, E.M, An introduction to the theory of numbers, (1965), Oxford Univ. Press London, Chap. XVI · Zbl 0020.29201
[6] Hasse, H, Acta. acad. sci. fenn. series A, (1952)
[7] Motzkin, Th, On the Euclidean algorithm, Bull. amer. math. soc., (1949) · Zbl 0035.30302
[8] \scMao, Tse-Tung, “Little Red Book”.
[9] Nagata, M; Nakayama, T; Tuzuku, T, On an existence lemma in valuation theory, Nagoya math. J., 6, 59-62, (1953) · Zbl 0052.03202
[10] Samuel, P, Theorie algébrique des nombres, (1967), Hermann Paris · Zbl 0146.06402
[11] Zariski, O; Samuel, P, ()
[12] Bourbaki, N, Algèbre commutative, (1964), Hermann Pari · Zbl 0205.34302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.